Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 351, Number 5
HTML articles powered by AMS MathViewer

Isoperimetric Estimates on Sierpinski Gasket Type Fractals
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 351 (1999), 1705-1752
The Hexagonal Honeycomb Conjecture
Frank Morgan PDF
Trans. Amer. Math. Soc. 351 (1999), 1753-1763
The limit spaces of two-dimensional manifolds with uniformly bounded integral curvature
Takashi Shioya PDF
Trans. Amer. Math. Soc. 351 (1999), 1765-1801
Convexity properties of holomorphic mappings in $\mathbb {C}^n$
Kevin A. Roper and Ted J. Suffridge PDF
Trans. Amer. Math. Soc. 351 (1999), 1803-1833
Reducibility and nonreducibility between $\ell ^p$ equivalence relations
Randall Dougherty and Greg Hjorth PDF
Trans. Amer. Math. Soc. 351 (1999), 1835-1844
Criteria of algebraic independence with multiplicities and interpolation determinants
Michel Laurent and Damien Roy PDF
Trans. Amer. Math. Soc. 351 (1999), 1845-1870
Simple families of Thue inequalities
Günter Lettl, Attila Pethő and Paul Voutier PDF
Trans. Amer. Math. Soc. 351 (1999), 1871-1894
Linking forms, reciprocity for Gauss sums and invariants of 3-manifolds
Florian Deloup PDF
Trans. Amer. Math. Soc. 351 (1999), 1895-1918
On the number of radially symmetric solutions to Dirichlet problems with jumping nonlinearities of superlinear order
Alfonso Castro and Hendrik J. Kuiper PDF
Trans. Amer. Math. Soc. 351 (1999), 1919-1945
Local tomography with nonsmooth attenuation
A. I. Katsevich PDF
Trans. Amer. Math. Soc. 351 (1999), 1947-1974
Geometry of Cantor Systems
Yunping Jiang PDF
Trans. Amer. Math. Soc. 351 (1999), 1975-1987
On the contribution of the Coulomb singularity of arbitrary charge to the Dirac Hamiltonian
Jingbo Xia PDF
Trans. Amer. Math. Soc. 351 (1999), 1989-2023
Harnack inequality for the linearized parabolic Monge-Ampère equation
Qingbo Huang PDF
Trans. Amer. Math. Soc. 351 (1999), 2025-2054
A Gauss-Kusmin theorem for optimal continued fractions
Karma Dajani and Cor Kraaikamp PDF
Trans. Amer. Math. Soc. 351 (1999), 2055-2079
Conical limit set and Poincaré exponent for iterations of rational functions
Feliks Przytycki PDF
Trans. Amer. Math. Soc. 351 (1999), 2081-2099
Symplectic group lattices
Rudolf Scharlau and Pham Huu Tiep PDF
Trans. Amer. Math. Soc. 351 (1999), 2101-2139